# SDR ABXA060267

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 69,661 hours, 21,187 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Part serial: MX604832
- Condition: Burned
- Location: Hyd System
- Part time: 3,452 hours, 1,279 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PERFORM FOLLOW-UP OF C1 ACMP LOW PRESSURE LIGHT ILLUMINATED.  C1 PUMP BREAKER PULLED.  INSPECTED AREA, FOUND CONNECTOR 0482 TO C1 ACMP BURNT AND WELDED TO SOCKET.  REPLACED CONNECTOR IAW BOEING SB 777-29-0029 AND WDM 29-11-31.  FOUND PINS ON C1 ACMP BURNT.  REMOVED AND REPLACED HYDRAULIC PUMP IAW B767 AMM 29-11-02-4.  LEAK AND OPS CHECKED GOOD AT THIS TIME.
